How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Shahid Karim Your Own Question
Shahid Karim
Shahid Karim, Board Certified MD
Category: Medical
Satisfied Customers: 407
Experience:  MBChB
111381268
Type Your Medical Question Here...
Shahid Karim is online now

Are you real or a bot? I feel the symptom of Bell's palsy

This answer was rated:

hi there
JA: Hello. How can I help?
Customer: are you real or a bot?
JA: Yes, I'm a bot. I make things more efficient by asking basic questions first. I'll connect you to the Doctor momentarily. What are all your symptoms? Are you taking any medication?
Customer: I feel the symptom of Bell's palsy which I had last year and I know it can comeback again
JA: Got it. Have you seen a doctor about Bell's palsy?
Customer: not yet, I'm planning to go to the GP tomorrow first thing but I was wondering if there were something I could do now to help, I feel my eye dry and the muscle of my left part of the face a bit strange
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I had Bell's palsy last year

Hi, thanks for getting in touch, I'm sorry to hear about your symptoms. Really there are only a few things you can do before receiving either steroids and/or anti-viral therapy from your GP tomorrow but they do have evidence of being helpful. You should use lubricating eyedrops (can buy from any pharmacy) and use that for the affected eye so that the cornea doesn't get too dry. You can also massage and exercise your face to help and consider an eye patch for overnight use on the affected eye again to stop it from getting too dry. If you have any pain, using paracetamol or ibuprofen is fair too.

Customer: replied 13 days ago.
Thanks doctor, I will.

I hope that helped and you feel better soon. If you could leave a positive review I'd be really grateful. Wishing you the very best moving forwards :)

Shahid Karim and 2 other Medical Specialists are ready to help you